WELCOME TO SweetVibeBlog

NEWS | SPORTS | CELEBRITY GIST | MIXTAPE | COMEDY VIDEOS | JOKES | TECH | FASHION

PROMOTE MUSIC | ADVERTISE | SUBMIT FREEBEAT

You may like

Follow by Email

  • Breaking: "10" "Patients Goes Blind After Taking Injections" - (Details)::SWEETVIBES



  • Medical specialists at a tertiary health organization in Kaduna State are currently working nonstop to disclose the conditions prompting the complete visual impairment of 10 out-patients after they were infused with a medication that day.

    The people in question, who are normal patients of the National Eye Center, Kaduna turned out to be thoroughly visually impaired that day they got injected for eye-related issues.
    When the occurrence occurred, the National Agency for Food and Drug Administration and Control (NAFDAC) mediated and took the medication for a test. The organization's discoveries are being anticipated.
    Stunned by the advancement, the medical board reviewed all the influenced patients and set them on free treatment and feeding.
    A source said that when the event happened, NAFDAC went to the medical clinic within 48 hours and took examples of the medication that was administered on the male and female patients including the one that was not opened for examination and investigation.
    The pitiful event purportedly occurred in May this year.

    Some of the patients, said they were still in stun on how they all of a sudden wound up visually impaired after taking the medication.
    They said that they were yet to get palatable clarifications on the cause(s) of their visual deficiency that day after they were infused with a medication in the same bottle.
    The administration of the medical clinic said they were not leaving any stone unturned to guarantee that the unfortunate casualties recover their sight.
    The clinic experts said they had set out on an exhaustive examination to disentangle the conditions that prompted the deplorable occurrence.
    The Chief Medical Director (CMD), Dr. Mahmoud Alhassan, said that the emergency clinic had been infusing different patients with a similar medication with no issue.
    He said: “The injection they were given is the same drug we use to give to patients to reduce bleeding in the eye, especially for diabetics and other patients.
    “Interestingly, this is the second, third and last time some of them are taking this particular drug and these reactions just took place.
    “The drug is made by Russians. One of the patients complained that her vision had gone down so she came and we thought it was abnormal reactions; we treated it as an infection. We took actions and gave them drugs.
    “We still have to clean the eyes, their vision will come back," the CMD said.
    Alhassan, who confirmed that NAFDAC came to the hospital within 48 hours of the incident and took samples of the drug, said that it included the used and the unused drugs.
    The point is that these eyes are severely affected eyes. Their vision is poor and we are trying to help them. We have been talking to them and doing our best but it might take two to three months to achieve the desired results because eyes heal gradually. They will be able to get them back,” he said.“In fact, two of them are very happy now because their situation is now better than it was before. Aside the medical efforts we are making, we are also carrying out necessary investigation, we are not happy with the situation and we will address it accordingly,” he said.

    No comments:

    Post a Comment